American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D03) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Matthias Geissert, Karoline Götze and Matthias Hieber. $L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids. Trans. Amer. Math. Soc. 365 (2013) 1393-1439.
Abstract, references, and article information   
View Article: PDF

[2] Jean-Yves Chemin and Isabelle Gallagher. Large, global solutions to the Navier-Stokes equations, slowly varying in one direction. Trans. Amer. Math. Soc. 362 (2010) 2859-2873. MR 2592939.
Abstract, references, and article information   
View Article: PDF

[3] Eva Dintelmann, Matthias Geissert and Matthias Hieber. Strong $L^p$-solutions to the Navier-Stokes flow past moving obstacles: The case of several obstacles and time dependent velocity. Trans. Amer. Math. Soc. 361 (2009) 653-669. MR 2452819.
Abstract, references, and article information   
View Article: PDF

[4] Alexey Cheskidov. Blow-up in finite time for the dyadic model of the Navier-Stokes equations. Trans. Amer. Math. Soc. 360 (2008) 5101-5120. MR 2415066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1